Volume 6, no. 3Pages 26 - 37

Iterative Newton Type Algorithms and Its Applications to Inverse Gravimetry Problem

V.V. Vasin, E.N. Akimova, A.F. Miniakhmetova
The paper gives a brief overview of approaches to the construction of iterative processes of the Newton and gradient type for stable approximation of solutions to nonlinear irregular operator equations in Hilbert spaces. For two-stage algorithms based on Lavrentiev regularization scheme and a modified Newton's method the convergence theorem are formulated and the results of numerical solution to three-dimensional inverse gravimerty problem for two-layer model are discussed.
Full text
irregular operator equation, modified Newton method, inverse gravimetry problem.
1. Bakushinskii А.B. Regularization Algorithm on the Basis the Newton-Kantorovich Method for Solving Variational Inequalities. Zhurnal vychislitel'noy matematiki i matematicheskoy fiziki [Computational Mathematics and Mathematical Physics], 1967, vol. 7, no. 3, pp. 672-677. (in Russian)
2. Bakushinskii А.B. On the Problem of Convergence of the Gauss-Newton Iterativly Regularized Method. Zhurnal vychislitel'noy matematiki i matematicheskoy fiziki [Computational Mathematics and Mathematical Physics], 1992, vol. 32, no. 9, pp. 1503-1509. (in Russian)
3. Bakushinskii А.B., Goncharsky А.V. Iterativnye metody resheniya nekorrektnykh zadach [Iterative Methods for Solving Ill-posed Problems]. Moscow, Nauka, 1989.
4. Hanke M. A Regularization Levenberg-Marquardt Scheme with Applications to Inverse Groundwater Filtration Problems. Inverse problems, 1997, vol. 13, pp. 79-95.
5. Kaltenbacker B., Neubauer A., Scherzer O. Iterative Regularization Methods for Nonlinear Ill-Posed Problems. Berlin, N.Y., Walter do Gruyter, 2008.
6. Hanke M. The Regularizing Levenberg-Marquard Scheme is of Optimal Order. Integral equations & Applications, 2010, vol. 22. no. 2, pp. 259-283.
7. Scherzer O. Convergence Criteria of Iterative Methods Based in Landveber Iteration for Solving Nonlinear Ill-Posed Problems. J. Math. Anal. Appl., 1995, vol. 194, pp. 911-933.
8. Hanke M., Neubauer A., Scherzer O. A Convergence Analysis of the Landweber Iteration for Nonlinear Ill-Posed Problems. Numer. Math., 1995, vol. 72, pp. 21-37.
9. Neubauer A., Scherzer O. A Convergence Rate Result for a Steepest Descent Method and Minimal Error Method for the Solution of Nonlinear Ill-Posed Problems. J. Anal. Appl., 1995, vol. 14, no. 2, pp. 369-377.
10. Vasin V.V. Levenberg-Marquard Method for Approximation of Solutions to Irregular Operator Equations. Automatika i Telemekhanika [Automation and Remote Control], 1993, no. 3, pp. 28-37 (in Russian).
11. Vasin V.V. Irregular Nonlinear Operator Equations: Tikhonov's Regularization and Iterative Approximation. J. Inv. Ill-Posed Problems, 2013, vol. 21, no. 1, pp. 109-123.
12. George S. On Convergence of Regularized Newton's Method for Nonlinear Ill-Posed Problems. J. of Inverse and Ill-Posed Problems, 2010, vol. 18, no. 2, pp. 133-146.
13. George S., Elmahdy A.I. An Analysis of Lavrentiev Regularization for Nonlinear Ill-Posed Problems Using an Iterative Regularization Method. Int. J. Comput. Appl. Math., 2010, vol. 5, no. 3, pp. 369-381.
14. Vasin V.V. Modified Processes of Newton Type Generating Fejer Approximations of Regularized Solutions to Nonlinear Equations. Trudy Instituta Matematiki i Mekhaniki UrO RAN [Proceedings of the Institute of Mathematics and Mechanics], 2013, vol. 19, no. 2, pp. 85-97.
15. Kokurin М.Yu. On Organizing Global Search under Implementation of Tikhonov Scheme. Russian Mathematics (Izvestiya VUZ. Matematika), 2010, vol. 54, no. 12, pp. 17-26.
16. Kokurin М.Yu. Convexity of the Tikhonov Functional and Iterativly Regularized Methods of Solution Irregular Operator Equations. Computational Mathematics and Mathematical Physics, 2010, vol. 50, no. 4, pp. 620-632.
17. Vasin V.V. Оn Convergence of Gradient Type Methods for Nonlinear Equations. Dokl. RAN., 1998, vol. 359, no. 1, pp. 7-9. (in Russian)
18. Vasin V.V., Eremin I.I. Operators and Iterative Processes of Fejer Type. Theory and Applications. Berlin, N.Y., Walter de Gruyter, 2009.
19. Vasin V.V., Skorik G.G. Iterative Processes of Gradient Type with Applications to Gravimentry and Magnitometry Inverse Problems. J. Inverse Ill-Posed Problems, 2010, vol. 18, no. 1, pp. 855-876.
20. Vasin V.V., Perestoronina G.Ya. Levenberg-Marquard Method and Its Modifying Variants for Solutions to Nonlinear Equations with Applications to Inverse Gravimetry Problem. Trudy Instituta Matematiki i Mekhaniki UrO RAN [Proceedings of the Institute of Mathematics and Mechanics], 2011, vol. 11, no. 2, pp. 53-61. (in Russian)
21. Vasin V.V., Perestoronina G.Ya., Prutkin I.L., Timerkhanova L.Yu. Solutions of Three-Dimensional Gravimetry and Magnitometry Problems for Three-Layer Medium. Matematicheskoe modelirovanie [Mathematical Models and Computer Simulations], 2003, vol. 15, no. 2, pp. 69-76. (in Russian)
22. Akimova E.N., Vasin V.V. Stable Parallel Algorithms for Solving the Inverse Gravimetry and Magnitometry Problems. Intern. J. Engineering Modelling, 2004, vol. 17, no. 1-2, pp. 13-19.